I went to the doctor today as I was concerned about some swelling in my legs. Looking back at my chart, he saw that I've gained 6 pounds in under 4 weeks. He's having me try a mild diuretic just to see if I'm retaining water for some reason. Bobby and I went out and bought a scale tonight, per doctor's instructions, so I can see if there's a weight loss from the drug.
He asked if I felt fatigued and I told him I don't have much desire to do anything. So, he also gave me a sample of a slightly higher dose of synthroid..he said my thyroid numbers were toward the low end of normal, so he wants to see if a slight boost might help met.
But, the interesting news.....he was at a medical conference last week that was about cardiac issues. One of the doctors, in a talk he was giving, mentioned that a new cardiac drug has been getting some anecdotal reports of eliminating headaches that did not respond to other drugs/treatments. It's a new beta blocker. (I'm already taking a beta blocker, Toprol). Dr. Bernhardt asked this doctor if there was any potential problems in patients taking other beta blockers, like, for instance, Toprol. The response was that there was no problem, just switch the Toprol for the new drug. I got some samples of that to try and I began taking it tonight....hopefully I'll have some kind of answer in a few days. I start out with a small dose, then move up to a higher dose after a few days. I have enough samples for a month. I just hope there's reason to keep taking them that long. The drug is nebivolol, brand name Bystolic. [Info says there's a low incidence of side effects - which include dizziness, headache, fatigue, swelling in extremities, etc.. Of course, I wouldn't know if I had any of those side effects! Thought that was just funny.]
So, wish me luck. Love to all!